# SDR ASAA0954296

- Difficulty date: January 23, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 5,559 hours, 1,652 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS HEAT DISCREPANCY BETWEEN CABINS.  GROUNDED YES.  TESTED CABIN TEMPERATURE IS NORMAL REF AMM 21 61 00 700 807 002 2 NO TROUBLE FOUND.  OPS NORMAL AT THIS TIME.
